| Catalog Number |
RBY2C0435 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Device Fell (4014)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure, the back end of a ruby coil came in contact with a non-sterile area upon removal from the dispenser hoop and became contaminated.The ruby coil became contaminated prior to use and therefore, was not used in the procedure.The procedure was completed using a new ruby coil.